MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7133
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Chest Pain (1776); Perforation (2001); Restenosis (4576)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that perforation and chest pain occurred.The stenosed target lesion was located in the middle right coronary artery (rca).A 2.00mm x 15mm fg emerge balloon catheter was advanced for dilation.However, during multiple inflation of the device it resulted in a small perforation in the right coronary artery (rca).The balloon was left reinflated for 10 minutes, then a non-boston scientific device was used to cover the stent and was quickly advanced and inflated.Following stent deployment, a synergy xd stent was placed in the proximal right coronary artery (rca) and post-dilated.The procedure was completed with a different device.The patient experiences some chest pain but never hemodynamically unstable because of the perforation of rotablator atherectomy and balloon dilatation of right coronary artery (rca), post-procedure the patient status was hemodynamically stable.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18788487
Report Number2124215-2024-11440
Device Sequence Number8351747
Product Code LOX
UDI-Device Identifier08714729806196
UDI-Public08714729806196
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7133
Device Catalogue Number7133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale